# SDR ASAA2018110826806

- Difficulty date: November 8, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 13,614 hours, 4,488 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF NR 1 UNREADABLE ON MULTIPLE FREQUENCIES. TRIED RETUNING ANTENNA SEVERAL TIMES. SF RADIO COULD HEAR US. HF NR 2 OPS NORMAL. GROUNDED - YES. ACCOMPLISHED HF SYSTEM TEST AMM TASK 23-11-00-730-801. OPS CK GOOD. NO HISTORY PAST 30 DAYS. GROUND VERIFICATION SATISFACTORY.
